Home > Table of Contents

 

Proceedings of 2009 International Workshop on Information Security and Application (IWISA 2009)

Qingdao, China, November 21-22, 2009

Editors: Feng Gao and Xijun Zhu

AP Catalog Number: AP-PROC-CS-09CN004

ISBN: 978-952-5726-06-0

Page(s): 561-563

On the Strong Law of Large Numbers for Functionals of Countable Nonhomogeneous Markov Chains

††††††† Xiao-li Chen and Wei-guo Yang

Full text:† PDF

Abstract

The aim of this paper is to establish a strong law of large numbers for the functionals of countable nonhomogeneous Markov chains. The results extended a known conclusion. As corollary, we generalize one of Liu and Liuís results and obtained another strong law of large numbers for the functionals of countable nonhomogeneous Markov chains.

Index Terms

functional of nonhomogeneous Markov chains; strong law of large numbers; a.e. convergence; conditional expectation

Copyright @ 2009 ACADEMY PUBLISHER ó All rights reserved